Hey Ian, thanks for your input! I have an appointment with my doctor on Tuesday afternoon so I'm going to talk to her about what I'm experiencing and see what she says. I have a low energy level at the best of times, even without the Lexapro, but I've never had an issue with getting things done before! I think I remember seeing someone say, not sure if it was you, that those with a higher energy level should take a less stimulating AD and those with a low energy level would likely be better off with something more stimulating.
The only other side effect that seems to be sticking around is anorgasmia. This can be a little frustrating because my libido doesn't really appear to be affected. But it's not the end of the world, it's something I'm willing to deal with for the time being.
My biggest concern I guess is with being on this (or any AD) medication long term. I'm not against taking daily medications... I have to take Prevacid first thing every morning for my acid reflux. I just worry about the dependency. I have an addictive personality and am already struggling with my nicotine addiction. My older sister was on an AD, not sure which, for a few years... But she kinda lost her faculties and had to wean off of them, which was really hard on the whole family. My twin sister took 20mg of Celexa for anxiety and depression for about four months, but then she said she couldn't feel any emotion at all anymore so she quit cold turkey, against the recommendation of our family doctor. She had to deal with the brain zaps for a few weeks but she says it's all fine now and her anxiety is way lower than it's ever been.
My ideal solution would be to take an AD for a short term while I work on other solutions, like seeing a therapist, learn how to cope and deal on my own, and then wean off.